Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Irregular menstrual period after medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
User :   hi good afternood
Doctor :   how can i help you?
User :   am have irregular menstrual period
Doctor :   ok
User :   i have done a number of test, taken XXXXXXXX tablet and still encounteringthe same problem
Doctor :   ok
Doctor :   how much does it vary usually
User :   sometimes i dont have a regular period for six month or more
User :   sometimes twice and three times for the year
Doctor :   and amount
Doctor :   is there any pain
User :   and when it comes i have heavy bleeding and pain for four days
User :   i went to doctors already and they said to me it is imbalance hormonal problems
Doctor :   age and occupation
User :   i am 27 year old
Doctor :   he cause of irregular menstrual cycle is mostly related to stresses, tension, ingested medications and caffeine
Doctor :   Cigarette smoking is another reason for irregular menstrual cycles
User :   well i does not be stress, neither do i smoke and none of the remaining above
User :   i have no children
User :   so i really dont know whats the problem
Doctor :   do u exercise
Doctor :   have u got sudden weight gain or loss
Doctor :   i understand your concern
User :   i took the XXXXXXXX for at least six months and the problem came right back after i stop take it

Doctor :   but i need u to answera few questions to get to the bottomof this
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor